# SDR 95ZZZX4449

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1066U
- Make and model: Mooney M20R
- Aircraft serial: 290005
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Condition: Making Metal
- Location: Standby Vacuum
- Part time: 240 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLINE GEAR ON ENGINE MOUNTED STANDBY VACUUM PUMP MAKING METAL.  SEVERE WEAR PUSHING METAL OFF EDGE OF SPLINE TEETH.  NO LUBRICATION.  FREE TO FALL INTO SUMP.  LUBED WITH MOLY B.  290 HRS TT.  MOONEY SM DOES NOT CALL FOR LUBRICATION.
